# SDR CA010917005

- Difficulty date: September 8, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 28,565 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 82950010237
- Condition: Leaking
- Location: Hyd System
- Part time: 30,038 hours, 30,885 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED FLUID LEAK UNDER RIGHT HAND WING AND FALLING ON THE #4 MAIN WHEEL ASSEMBLY. AFTER MAINTENANCE INVESTIGATION IT WAS FOUND THAT THE LIFT DUMP PRESSURE LINE HAD A PIN HOLE LEAK IN A BEND 14 INCHES FROM OUTBOARD END OF THE RIGID HYDRAULIC TUBE.RIGID HYDRAULIC TUBE WAS REPLACED, LEAK CHECKS CARRIED OUT AND THE AIRCRAFT WAS RETURNED TO SERVICE.
